MAUDE Adverse Event Report: CARDINAL HEALTH 14FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 14FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771410E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that after mmo (mucosal melanomas of the oral cavity) surgery, the surgeon placed a nasogastric tube (ngt) to suction/empty stomach for any blood or irrigation that might have went down the stomach.After suctioning, the resident took out the ngt and noticed that tip of the tube was missing.They did x-ray but unable to locate the tip.They had to go to ct scan, and they were able to locate where exactly the tip was, from there they went back to or and hn surgeon retrieved the missing part of the ngt.Additional information was received from the customer and stated that the patient is doing fine and recovered normally from the procedure.
 
Event or Problem Description
The customer reported that after mmo (mucosal melanomas of the oral cavity) surgery, the surgeon placed a nasogastric tube (ngt) to suction/empty stomach for any blood or irrigation that might have went down the stomach.After suctioning, the resident took out the ngt and noticed that tip of the tube was missing.They did x-ray but unable to locate the tip.They had to go to ct scan, and they were able to locate where exactly the tip was, from there they went back to or and hn surgeon retrieved the missing part of the ngt.Additional information was received from the customer and stated that the patient is doing fine and recovered normally from the procedure.The customer further stated that they do not have any additional information on how the missing part was retrieved.
 
Event or Problem Description
The customer reported that after mmo (mucosal melanomas of the oral cavity) surgery, the surgeon placed a nasogastric tube (ngt) to suction/empty stomach for any blood or irrigation that might have went down the stomach.After suctioning, the resident took out the ngt and noticed that tip of the tube was missing.They did x-ray but unable to locate the tip.They had to go to ct scan, and they were able to locate where exactly the tip was, from there they went back to or and hn surgeon retrieved the missing part of the ngt.Additional information was received from the customer and stated that the patient is doing fine and recovered normally from the procedure.The customer further stated that they do not have any additional information on how the missing part was retrieved.Additional information was received from the customer on 16-jan-2024 and stated that the tube indwelling was just for a few minutes to suck out the irrigation fluid and it was set to intermittent suction.The tube was not used to deliver any feeds or medications.The tube was only used for suction and no syringe was used.There was no resistance noted during tube removal.
 
Additional Manufacturer Narrative
The device history record (dhr) for reported lot number was reviewed indicating that the product was released accomplishing all quality standards.The device was received for evaluation and the reported condition has been confirmed.A corrective and preventive action has been initiated to address the reported.

Brand Name
14FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key18337003
Report Number9612030-2023-03880
Device Sequence Number17820590
Product Code PIF
UDI-Device Identifier10884521582729
UDI-Public10884521582729
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7771410E
Device Catalogue Number7771410E
Device Lot Number2326838964
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2023
Supplement Date Received by Manufacturer12/01/2023
12/01/2023
12/01/2023
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date12/20/2023
01/17/2024
02/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown